# SDR ABXA20250823190

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 96,781 hours, 16,602 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Part number: 182T7309
- Condition: Corroded
- Location: Zone 300
- Part time: 16,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-6 MAINT VISIT, CORROSION FOUND ON LT HORIZONTAL STAB LOWER BLADE SEAL SUPPORT FITTINGS. NR 7 FITTINGS TOTAL WERE FOUND TO HAVE CORROSION BETWEEN THE BLADE SEAL & MATING FLANGE OF SUPPORT FITTINGS & WITHIN THE SUPPORT ATTACHMENT HOLES. ALL CORROSION WAS REMOVED BY BLENDING OF THE FLANGE SURFACE AND DRILLING OF THE ATTACHMENT HOLES. THE 767-300 SRM DOES NOT PROVIDE ANY LIMITS OR REPAIRS FOR THESE SUPPORT FITTINGS, AND WE ARE CURRENTLY UNABLE TO OBTAIN REPLACEMENTS.REPAIRED IAW REPAIRED LH IB SIDE HORIZONTAL STAB SEAL ATTACHMENT BRACKET #7 PER FVCI EO 25129-3 REV:IR THAT WAS ACCOMPLISHED ON NR40760.ABX FORM M-289 AND FAA FORM 337 ATTACHED. REF.ABX-REA-5510-65830-00.
